so I've had sex with only one person for the past three years, and at first everything was normal and fine, then I had a uti that cleared up quickly, then about five or so months later I started expiriencing thick white discharge that is unbelievably embaressing. After sex there would be loads of it around the base of his penis and I was so ashamed, and i tried a yest infection kit, with a disposatory and ended up having an allergic reaction. After that the doctor checked me out as fine but gave me diflucan. It worked only a little, and here I am 6 months later, and 4 diflucan pills later, its constantly in my underwear making me feel wet all the time, its so uncomfortable and embarressing, I just want help :((((( please soomeone! I've tried everything from cotton underwear to loose clothing to no sex, I just want to have sex and not be scared that I'm "too wet" and its showing up on his privates or the bed sheets.
Hi! If you were my patient, I would send a yeast culture to be certain that the infection IS yeast--it probably is--and that it is sensitive to Diflucan. You may need to take Diflucan every day for one week and then weekly for up to six months to get the infection to clear. Good luck! Dr B
I am 27 years old, I have experiencing vaginal discharge for five days. I it yellowish in color and odorless, can you please tell me if this is normal? I haven't experience this before. I am worry. What should I do?
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.